Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Irregular period, high prolactin. Medication?

Hi i am 34 yrs old having twin boys of 9 yes. Old due to irrergular periods dictors ask me to check prolactin .... earlier my prolactin was high but after taking course of cabergolin now it is 17 n my periods from last three months are normal like 26 days cycle now my doctors told me to take triquilar for six monts is it required? Am worried that again after six months my body will be use to of triquilar n periods will be irregular it ok to start the medicine.....
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI and thanks for this query.

I am sorry to hear about your struggles with high prolactin levels. Happy though to know you are making significant progress. Well, triquilar is a birth control pill. If you want to get pregnant now, then you may not really want to use it. However, if you don't want to get pregnant, then you may want to use it. I don't know what the cause of the hyperprolactinemia was. if it were not permanently treated but merely controlled with drugs, then you may have to watch out. it is always advisable to provide contraception to woen with this disorder because the cycle can become messy and they get unplanned pregnancies.
The pill is of course no problem taking for 6onths. It will not distort your system unless it were to be distorted.
Hope this helps.
Wish you well.
Dr. Dita, MD
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor